# SDR SWAA2022120971767

- Difficulty date: November 16, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 70,151 hours, 41,389 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB ON THE L/E HSS 105.26, RT HORIZONTAL STAB.  REJECTED RIB INSTALLATION ON RT HORIZONTAL STAB, DUE TO FOUND TOOL MARK LEADING EDGE SKIN.   REPLACED THE RIB ON THE RT HORIZONTAL STAB IAW SRM 51-10-02, ITEM 9, AND DWG 186A1001, REV A, SHEET 10.
